Application of A domian Decomposition method for Solving Fractional Differential Equation
Section: Research Article
Pages
93-103Abstract
Abstract In this paper we apply the Adomian decomposition method to find solution of fractional differential equation: , (1.1) and m is integer number, with two different initial condition the first is , where C1, C2,... are constant, the second initial condition is the Taylor polynomial of order (n-1) for y, as an alternative method of Laplace transform.
Keywords:
domian Decomposition method,
Fractional Differential Equation,
Taylor polynomial
Identifiers
Download this PDF file
Statistics
How to Cite
[1]
“Application of A domian Decomposition method for Solving Fractional Differential Equation”, JES, vol. 22, no. 1, pp. 93–103, Mar. 2009, doi: 10.33899/edusj.2009.57439.
How to Cite
[1]
“Application of A domian Decomposition method for Solving Fractional Differential Equation”, JES, vol. 22, no. 1, pp. 93–103, Mar. 2009, doi: 10.33899/edusj.2009.57439.





